Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    50 and scared
    avatar
    dustymro posted:
    Hello

    My name is Dusty and need a TKR of the right knee. Have had two scopes and an injection which only prolonged the inevitable. With 1000-1400mg. Of ibuprofen I can do just about anything however, my knee does become sore and stiff. I think what bothers me the most is the stiffness. Maybe 40 degrees at most. Am looking forward to no limping and noticeable bow in leg. Would appreciate any words of wisdom from someone. Thank you
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.